# SDR IPXA2024030712342

- Difficulty date: January 24, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,600 hours, 20,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Part serial: NSN
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - RCB WALL FLOOR PANEL WSP0785-501 HAS CORROSION (114-96) INSTALLED FLOOR PANEL 233CF AND DRAIN PAN IN REF. TO MD-11 AMM 53-21-04-400-801 AND SRM 51-31-01-0G-0. REVIEWED
